Multiparametric shell eigenvalue problems

No Thumbnail Available
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
This publication is imported from Aalto University research portal.
View publication in the Research portal

Other link related to publication
Date
2019-01-01
Major/Subject
Mcode
Degree programme
Language
en
Pages
25
721-745
Series
Computer Methods in Applied Mechanics and Engineering, Volume 343
Abstract
The eigenproblem for thin shells of revolution under uncertainty in material parameters is discussed. Here the focus is on the smallest eigenpairs. Shells of revolution have natural eigenclusters due to symmetries, moreover, the eigenpairs depend on a deterministic parameter, the dimensionless thickness. The stochastic subspace iteration algorithms presented here are capable of resolving the smallest eigenclusters. In the case of random material parameters, it is possible that the eigenmodes cross in the stochastic parameter space. This interesting phenomenon is demonstrated via numerical experiments. Finally, the effect of the chosen material model on the asymptotics in relation to the deterministic parameter is shown to be negligible.
Description
Keywords
Shells of revolution, Eigenvalue problems, Uncertainty quantification, Stochastic finite element methods
Other note
Citation
Laaksonen , M & Hakula , H 2019 , ' Multiparametric shell eigenvalue problems ' , Computer Methods in Applied Mechanics and Engineering , vol. 343 , pp. 721-745 . https://doi.org/10.1016/j.cma.2018.09.011